# SDR CA960425101

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Part time: 9,183 hours
- Component: Piper, 4004634
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER TORQUE TUBE ASSEMBLY AND THE RIBS TO WHICH THE ASSEMBLY ATTACHES WERE FOUND TO BE CORRODED DUE TO WATER ENTRAPMENT.
